Jump to content
helplinedonate
kai

Increasing Rytary dose

Recommended Posts

Hi Mark,

I'm currently taking Rytary 23mg/95mg 3x daily. My tremors and stiffness are primarily on my right side but they are increasing and the current dosing doesn't seem to be working well. I'm not sure if I should add one more pill per day (4x day), which would shorten the time frame between pills,  or increase the dose to to the 36/145mg but stay with 3x a day. Or any other suggestions you may have would be appreciated. Thank you.

Share this post


Link to post
Share on other sites

If they are increasing in frequency throughout the day, then I think the reasonable move would be to first try the added extra low dose during the day. You should see a change within about 3 days. If you do not see improvement, then try the higher dose but keep it at 3 times a day.

 If the issues are just getting worse, but are at the same time during the day, then I would try the higher dose but stay at 3 times a day. With this, you should also see a difference with about 3 days. If you do not, then after the 3 days I would try the lower dose but increase it to 4 times a day.

I know these sound like the same thing, but there is a difference between frequency and overall strength of symptoms. Many times it is easy to tell them apart and sometimes it is easier. the ways that I have provided for you will help in either situation.

I hope this helps and please keep me posted.

Share this post


Link to post
Share on other sites

Great. That makes perfect sense and will give that a try. Thank you.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×